# SDR SWIA201438705

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,886 hours, 22,559 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302004
- Part serial: 105WF
- Condition: Inoperative
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR IS INOPERATIVE.  R & R WX RADAR.
